Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 782652, 13 pages
http://dx.doi.org/10.1155/2014/782652
Research Article

On Fourier Series of Fuzzy-Valued Functions

1Department of Mathematics, Faculty of Science, Bozok University, Yozgat, Turkey
2Department of Mathematics, Faculty of Science, Gazi University, Ankara, Turkey
3Department of Mathematics, Faculty of Arts and Sciences, Fatih University, 34500 İstanbul, Turkey

Received 13 November 2013; Accepted 30 December 2013; Published 10 April 2014

Academic Editors: A. Bellouquid, T. Calvo, and E. Momoniat

Copyright © 2014 Uğur Kadak and Feyzi Başar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Stojaković and Z. Stojaković, “Series of fuzzy sets,” Fuzzy Sets and Systems, vol. 160, no. 21, pp. 3115–3127, 2009. View at Publisher · View at Google Scholar · View at Scopus
  2. M. Stojaković and Z. Stojaković, “Addition and series of fuzzy sets,” Fuzzy Sets and Systems, vol. 83, no. 3, pp. 341–346, 1996. View at Google Scholar · View at Scopus
  3. Ö. Talo and F. Başar, “On the space bvp(F) of sequences of p-bounded variation of fuzzy numbers,” Acta Mathematica Sinica, vol. 24, no. 6, pp. 965–972, 2008. View at Google Scholar
  4. U. Kadak and F. Başar, “Power series of fuzzy numbers,” in Proceedings of the International Conference on Mathematical Science (ICMS '10), pp. 538–550, November 2010. View at Publisher · View at Google Scholar · View at Scopus
  5. U. Kadak and F. Başar, “Power series of fuzzy numbers with reel or fuzzy coefficients,” Filomat, vol. 25, no. 3, pp. 519–528, 2012. View at Google Scholar
  6. U. Kadak and F. Başar, “On some sets of fuzzy-valued sequences with the level sets,” Contemporary Analysis and Applied Mathematics, vol. 1, no. 2, pp. 70–90, 2013. View at Google Scholar
  7. L. A. Zadeh, “Fuzzy sets,” Information and Control, vol. 8, no. 3, pp. 338–353, 1965. View at Google Scholar · View at Scopus
  8. R. Goetschel Jr. and W. Voxman, “Elementary fuzzy calculus,” Fuzzy Sets and Systems, vol. 18, no. 1, pp. 31–43, 1986. View at Google Scholar · View at Scopus
  9. K. H. Lee, First Course on Fuzzy Theory and Applications, Springer, Berlin, Germany, 2005.
  10. P. Diamond and P. Kloeden, “Metric spaces of fuzzy sets,” Fuzzy Sets and Systems, vol. 35, no. 2, pp. 241–249, 1990. View at Google Scholar · View at Scopus
  11. S. Nanda, “On sequences of fuzzy numbers,” Fuzzy Sets and Systems, vol. 33, no. 1, pp. 123–126, 1989. View at Google Scholar · View at Scopus
  12. Ö. Talo and F. Başar, “Determination of the duals of classical sets of sequences of fuzzy numbers and related matrix transformations,” Computers and Mathematics with Applications, vol. 58, no. 4, pp. 717–733, 2009. View at Publisher · View at Google Scholar · View at Scopus
  13. B. Bede and S. G. Gal, “Almost periodic fuzzy-number-valued functions,” Fuzzy Sets and Systems, vol. 147, no. 3, pp. 385–403, 2004. View at Publisher · View at Google Scholar · View at Scopus
  14. M. L. Puri and D. A. Ralescu, “Differentials of fuzzy functions,” Journal of Mathematical Analysis and Applications, vol. 91, no. 2, pp. 552–558, 1983. View at Google Scholar · View at Scopus
  15. L. Stefanini, “A generalization of Hukuhara difference,” Advances in Soft Computing, vol. 48, pp. 203–210, 2008. View at Publisher · View at Google Scholar · View at Scopus
  16. L. Stefanini and B. Bede, “Generalized Hukuhara differentiability of interval-valued functions and interval differential equations,” Nonlinear Analysis, Theory, Methods and Applications, vol. 71, no. 3-4, pp. 1311–1328, 2009. View at Publisher · View at Google Scholar · View at Scopus
  17. U. Kadak, “On the sets of fuzzy-valued function with the level sets,” Journal of Fuzzy Set Valued Analysis, vol. 2013, pp. 1–13, 2013. View at Publisher · View at Google Scholar
  18. M. Hukuhara, “Integration des applications mesurables dont la valeur est un compact convex,” Funkcialaj Ekvacioj, vol. 10, pp. 205–229, 1967. View at Google Scholar
  19. G. A. Anastassiou, “Fuzzy mathematics: approximation theory,” Studies in Fuzziness and Soft Computing, vol. 251, pp. 1–451, 2010. View at Publisher · View at Google Scholar · View at Scopus
  20. R. Bernatz, Fourier Series and Numerical Methods for Partial Differential Equations, John Wiley & Sons, Hoboken, NJ, USA, 2010.
  21. Y. K. Kim and B. M. Ghil, “Integrals of fuzzy-number-valued functions,” Fuzzy Sets and Systems, vol. 86, pp. 213–222, 1997. View at Google Scholar